# SDR HNAA2019092500284

- Difficulty date: September 20, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 45,660 hours, 43,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT FROM ROW 8 TO 12. FIX: REPLACED EMERGENCY BATTERY #3 IAW FIM TASK 33-50-00-810-804-A AND IAW AMM 33-50-50, AMM 33-50-04. OPS CHK IAW W/C 33-70-17. OK FOR SERVICE.
